# SDR SWAA2024102849466

- Difficulty date: October 16, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 72,916 hours, 43,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR ON FWD GALLEY INOP<[01] TROUBLESHOT TO BAD EMERGENCY LIGHT BATTERY PACK M1674 WHICH WAS REMOVED AND REPLACED ON FAULT TTG8Q00WG49J. PERFORMED SATISFACTORY OPERATIONAL TEST OF THE EMERGENCY EXIT LOCATOR ON THE FWD GALLEY PER AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION 1.
